# SDR IPXA2020051155180

- Difficulty date: May 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 84,684 hours, 14,826 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AAT 25K ON CLIMBOUT THE F/O WINDSCREEN CRACKED FROM BOTTOM RIGHT MOVING LEFT WHEN I TURNED ON WINDSHIELD ANTI ICE SAW THE ORIGIN POINT SPARKING AND SHUT IT OFF THEN 20 SEC LATER WINDSCREEN SPIDER WEB CRACKED.R&R F/O PANEL ASSEMBLY WINDSHIELD IAW AMM 56-11-01-PG BL 401 CONFIG OPS CK GOOD.
